Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 57, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 9, 2009, 3:57 PM CDT for Bourbon County, Crawford County, Kansas; Barton County, Vernon County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 3:57 PM CDT (20:57 UTC)
- Expired
- Jun 9, 2009, 10:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 120 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:02 PM CDT | FLASH FLOOD | Pittsburg, KS | SEVERAL STREETS FLOODED |
| Jun 9, 5:07 PM CDT | FLASH FLOOD | Pittsburg, KS | WATER IS REPORTED TO BE FLOWING OVER SEVERAL OF THE CITY STREETS. |
| Jun 9, 6:02 PM CDT | FLASH FLOOD | Pittsburg, KS | SEVERAL STREETS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1981 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 092057
FFWSGF
KSC011-037-MOC011-217-100300-
/O.NEW.KSGF.FF.W.0057.090609T2057Z-090610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
SOUTHERN BOURBON COUNTY IN SOUTHEAST KANSAS...
SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1000 PM CDT.
* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF GREATER THAN TWO INCHES PER HOUR
ARE OCCURRING WITH THESE THUNDERSTORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
&&
LAT...LON 3772 9509 3771 9463 3767 9408 3735 9409
3736 9461 3733 9462 3734 9508 3747 9510
$$2 follow-up statements
000
WGUS73 KSGF 092101
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT TUE JUN 9 2009
KSC011-037-MOC011-217-100300-
/O.CON.KSGF.FF.W.0057.000000T0000Z-090610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO-
401 PM CDT TUE JUN 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
BARTON...CRAWFORD...SOUTHERN BOURBON AND SOUTHERN VERNON COUNTIES...
AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL IS FALLING AT RATES OF UP TO TWO INCHES PER HOUR WITH THESE
THUNDERSTORMS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
&&
LAT...LON 3772 9509 3771 9463 3767 9408 3735 9409
3736 9461 3733 9462 3734 9508 3747 9510
$$000
WGUS73 KSGF 100055
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT TUE JUN 9 2009
KSC011-037-MOC011-217-100300-
/O.CON.KSGF.FF.W.0057.000000T0000Z-090610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO-
755 PM CDT TUE JUN 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
BARTON...CRAWFORD...SOUTHERN BOURBON AND SOUTHERN VERNON COUNTIES...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE APPROACHING THE
WARNED AREA. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL CAN BE
EXPECTED THIS EVENING IN AN AREA THAT HAS BEEN ALREADY SATURATED
WITH UP TO THREE INCHES OF RAIN THIS AFTERNOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LAT...LON 3772 9509 3771 9463 3767 9408 3735 9409
3736 9461 3733 9462 3734 9508 3747 9510
$$
GAEDEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 2:53 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 9, 2:53 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 253 PM CDT TUE JUN 9 2009 .DISCUSSION... MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES. WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING). THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH INTO THE AREA. HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE PUSHES IN FROM THE WEST. MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF THUNDERSTORMS IN THE FORECAST. LINDENBERG && .AVIATION... FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG. ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45 KTS OF SHEAR. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 2:19 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 219 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 219 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF BASEBALLS...TORNADOES...AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL CONTINUE TO DEVELOP ALONG A WARM FRONT EXTENDING FROM NEAR FORT SCOTT TO NEAR EMINENCE. THE MAIN THUNDERSTORM THREAT AREA THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING WILL BE ALONG AND NORTH OF THIS LINE. A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT SOUTH OF THE WARM FRONT. WHILE THIS WILL CONTINUE TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT. THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW MOVING STORM COMPLEXES OR CLUSTERS. PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 9, 3:03 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL 7 N LEBANON 37.78N 92.66W
06/09/2009 E0.50 INCH LACLEDE MO EMERGENCY MNGR
HAIL FELL IN A 200FT WIDE SWATH ONE AND A HALF INCHES
DEEP.
&&
BARJENBRUCHLocal storm report, Jun 9, 3:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL ST. ROBERT 37.83N 92.18W
06/09/2009 E0.25 INCH PULASKI MO PUBLIC
&&
BARJENBRUCHLocal storm report, Jun 9, 3:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM FUNNEL CLOUD FORT LEONARD WOOD 37.71N 92.16W
06/09/2009 PULASKI MO FIRE DEPT/RESCUE
REPORTED OVER THE SOUTHEAST PORTION OF THE BASE.
&&
BARJENBRUCHLocal storm report, Jun 9, 3:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM NON-TSTM WND GST 4 N POLK 37.60N 94.74W
06/09/2009 E60 MPH CRAWFORD KS TRAINED SPOTTER
DIME SIZE HAIL ALSO REPORTED.
&&
BARJENBRUCHLocal storm report, Jun 9, 3:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM NON-TSTM WND DMG 2 N QUINCY 38.04N 93.47W
06/09/2009 HICKORY MO LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
BARJENBRUCHLocal storm report, Jun 9, 3:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO PRESTON 37.94N 93.21W
06/09/2009 HICKORY MO TRAINED SPOTTER
RAIN WRAPPED SMALL ROPE TORNADO ONE QUARTER MILE W OF
65/54 JUNCTION
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:02 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 58 min |
| Jun 9, 1:24 PM CDT | Tornado Warning | SGF | Bourbon | 51 min |
| Jun 9, 2:05 PM CDT | Tornado Warning | SGF | Bourbon, Crawford | 40 min |
| Jun 9, 2:36 PM CDT | Tornado Warning | SGF | Bourbon, Crawford | 39 min |
| Jun 9, 2:44 PM CDT | Flash Flood Warning | SGF | Bourbon | 6 hr |
| Jun 9, 3:12 PM CDT | Tornado Warning | SGF | Bourbon, Crawford | 48 min |
| Jun 9, 3:25 PM CDT | Tornado Warning | SGF | Crawford | 50 min |
| Jun 9, 3:40 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 50 min |
| Jun 9, 3:56 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 53 min |
| Jun 9, 4:05 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 40 min |
| Jun 9, 4:39 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 51 min |
| Jun 9, 5:15 PM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
| Jun 9, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 34 min |
| Jun 9, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| Jun 9, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 43 min |
| Jun 9, 12:43 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| Jun 9, 12:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 36 min |
| Jun 9, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 60 min |
| Jun 9, 1:42 PM CDT | Tornado Warning | SGF | Laclede | 48 min |
| Jun 9, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 9, 2:10 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 35 min |
| Jun 9, 2:12 PM CDT | Tornado Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 2:22 PM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 38 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 47 min |
| Jun 9, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 28 min |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| Jun 9, 2:50 PM CDT | Tornado Warning | SGF | Vernon | 24 min |
| Jun 9, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 23 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 51 min |
| Jun 9, 2:58 PM CDT | Tornado Warning | SGF | Shannon | 47 min |
| Jun 9, 3:02 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 43 min |
| Jun 9, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 54 min |
| Jun 9, 3:08 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jun 9, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Laclede, Miller, Morgan | 37 min |
| Jun 9, 3:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 51 min |
| Jun 9, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 55 min |
| Jun 9, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller | 49 min |
| Jun 9, 3:41 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory, Laclede | 49 min |
| Jun 9, 3:43 PM CDT | Tornado Warning | SGF | Shannon | 14 min |
| Jun 9, 3:56 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 49 min |
| Jun 9, 4:02 PM CDT | Tornado Warning | SGF | Barton | 43 min |
| Jun 9, 4:26 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Morgan | 6 hr |
| Jun 9, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 63 min |
| Jun 9, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 46 min |
| Jun 9, 4:36 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 24 min |
| Jun 9, 4:38 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 37 min |
| Jun 9, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 4:44 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 46 min |
| Jun 9, 4:55 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 32 min |
| Jun 9, 5:04 PM CDT | Tornado Warning | SGF | Laclede, Wright | 26 min |
| Jun 9, 5:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 39 min |
| Jun 9, 5:20 PM CDT | Tornado Warning | SGF | Jasper, Newton | 16 min |
| Jun 9, 5:22 PM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Texas | 6 hr |
| Jun 9, 5:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Texas, Webster, Wright | 38 min |
| Jun 9, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 32 min |
| Jun 9, 5:31 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jun 9, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 56 min |
| Jun 9, 5:48 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 9, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 61 min |
| Jun 9, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 55 min |
| Jun 9, 6:24 PM CDT | Tornado Warning | SGF | Dade, Jasper, Lawrence, Newton | 12 min |
| Jun 9, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Jun 9, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 40 min |
Nearby
Flash Flood Warnings in Kansas, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.